# SDR GTIA20130305571

- Difficulty date: March 5, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 8,373 hours, 3,916 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Part number: FE240006
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST ACCUMULATOR REQUIRES SERVICING.  SERVICED R2 DOOR ASSIST ACCUMULATOR IAW MM.
